# SDR SWIA202265687

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON FRAME FS661+32.00 AT STRG19R (RED INK FOR LOCATION).    (C CHECK RO 5/23/22)     / REMOVED CORROSION ON FS661.00 + 32.00 @STRG19R, FRAME FLANGE AND AFT VERTICAL FACE. REF CRJ 900 SRM 51-21-06-001-001-A01, MHIRJ CRJ900 REO 690-53-31-643 REV-- DATED 2022-03-28, COMPLIED WITH ALL STEPS (1-5), COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
